# SDR SWAA2012100108145

- Difficulty date: September 29, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 57,258 hours, 47,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERNAL EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BULB IAW AMM.
